How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28195
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

QUESTION} I was just diagnosed with espagheal thrash from

Customer Question

QUESTION} I was just diagnosed with espagheal thrash from taking a compound medicine called buses onside. I'm taking nystatin by mouth 4x a day and pain meds, and I've been coughing up blooding yellowish mucus and it also comes out my nose. And started having chest pains, and vomitting and running low grade fever. And down in my throat is hurting badly. Do I need to go back to the doctor? Need help!
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Basu replied 9 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

This means the infection is spreading --nystatin not helping.

You should consider stronger oral medication Fluconzole 400 mg daily for 2 weeks.

Please see your doctor or go to the urgent care.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions